Resolvability in generalized double Topological Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-42 Number-3
Year of Publication : 2017
Authors : R. Glory Deva Gnanam, M. Murugalingam
  10.14445/22315373/IJMTT-V42P525

MLA

R. Glory Deva Gnanam, M. Murugalingam "Resolvability in generalized double Topological Space ", International Journal of Mathematics Trends and Technology (IJMTT). V42(3):242-244 February 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper the relationship between resolvability in generalized double topoligical spaces and pairwise resolvability in bigeneralized topological spaces has been studied.

References
1] Atanassov, K. (1986): Intuitionistic fuzzy sets, fuzzy sets and system, 20, 87.
[2] Chang, C.L. (1968): Fuzzy topological spaces J. Math. Anal. Appl., 24,182.
[3] Coker, D. (1997): An introduction to intuitionistic fuzzy topological space, fuzzy sets and system, 88, 81.
[4] Coker, D: A note on intuitionistic sets and intuitionistic points, Turkish J. Math. 20(3), 343 – 351, 1996.
[5] Coker,D:An introduction to intuitionistic topological spaces, BUSEFAL 81, 51–56, 2000

Keywords
The concepts of resolvability and irresolvability in a topological space were introduced and studied by E. Hewit in 1943.